I was taking trispritec up until April my Dr changed me to sprintec do to the fact I had been bleeding for two months. Once I was on sprintec for a month I started bleeding again in between my periods . also I have really heavy flow when I was on both pills. I was taken off of all pills three days ago and know I am bleeding heavy again. Has anyone ever have this happen to them. This is the first time I have been off birth control in 6 years. Also has anyone had a IUD I have heard so many differ t thing about them I am not sure if I want one. I am 35 with two kids and not planning on having anymore kids
You will bleed when you stop the pill. That's a normal response of our bodies to decrease in hormones. It should straighten out. If you're sure you're not having any more kids, what about a tubal ligation? Some people have excellent results with the iuds, and some have problems, its like everything else.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 23 Nov 2014 • 2 answers
I have been taking Tri-Sprintec for about 8 months now. I take my pills every night at 8 on the dot?
Updated 14 Mar 2013 • 1 answer
Updated 2 Sep 2013 • 1 answer
Updated 29 Nov 2014 • 1 answer
Updated 28 Apr 2015 • 1 answer